How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Lindie Your Own Question
Lindie
Lindie, Healthcare Expert
Category: Health
Satisfied Customers: 5490
Experience:  17+ years, Healthcare Expert
163146
Type Your Health Question Here...
Lindie is online now
A new question is answered every 9 seconds

DOES THE USE OF CRYSTAL METH CAUSE SKIN BOILS

Customer Question

I USE METH ON A DAILY BASIS AND I HAVE HAD SEVERAL BOILS USUALLY ABOUT A MONTH APART BEFORE NEXT BREAK OUT IS THIS BECAUSE I USE METH?
Submitted: 9 years ago.
Category: Health
Expert:  Lindie replied 9 years ago.

Use of meth is known for skin rashes, boils and sores. You can also make sure your sugar levels are normal, and make sure to use an antibacterial soap, which may help. But the above is known to occur in those that do meth.

Hope this helps, If you need anything else please feel free to ask. If you found this helpful don't forget to click the *ACCEPT* button and please take a moment to leave me *POSITIVE* feedback.